Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes green urine while on iron supplements for neutropenia?

Hi, my three year old has advised me his wee is green. I didn t believe him and thought nothing more of it. That was about three weeks ago. I do flush the toilet for him and have noticed the odd colour as his urine is usually clear. He is currently have ferro iron supplements as he is recovering from neutropenia (unknown cause) but would these supplements give his urine this odd green colour? Thanks in advance
Fri, 25 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello,

High coloured urine can happen while taking iron supplements. It is due to metabolic byproduct’s of iron and it will settle by itself.

If you develop any symptoms like fever or abdominal pain, you can consult a physician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My father is 79 years old. He has diabetes and a pacemaker. He is insanely cold all of the time. He saw his primary care doctor Friday. He...